# SDR EISA96044

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE COVE STIFFENER RIB CRACKED, JUST OUTBOARD OF NR 4 FLAP TRACK.  FABRICATED AND INSTALLED NEW RIB PER SRM 51-40-03.  (M)
